# SDR CA980529004

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Crank
- Part number: 504500110
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,907 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MLG DOOR WOULD NOT CLOSE - FOUND CRANK ASSY BROKEN AT WELD WHERE SHAFT MEETS ARM.  REPLACED.
